# SDR 05FDEA02931

- Difficulty date: September 15, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 66,885 hours, 29,689 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: First Officers
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

REJECTED T/O 5L IND DUE TO ZERO AIRSPEED INDICATION IN F/O INDICATOR TEMP 24   DEG, WT=420,000, AIRSPEED AT REJECT=100KTS, RNWY 57 (FULL LENGHT), BRAKE COOLING TIME=64 MINS, TIME OF REJECT=21:59Z.  FOUND F/O'S PITOT TUBE OBSTRUCTED.  CLEARED OBSTRUCTION AND PURGED F/O'S PITOT SYSTEM AND PERFORMED LOW LEVEL PITOT STATIC SYSTEM CHECK F/O'S AIRSPEED INDICATOR, OPS CHECKS NORMAL.
